# SDR UALA2010102503941

- Difficulty date: October 22, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N2039
- Part serial: 96
- Condition: Faulty
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OFFWING SLIDE, UNLACED, NEEDS TO BE REPLACED. R & R LT OFFWING SLIDE IAW MM.
